# SDR SIMA20210319002

- Difficulty date: March 19, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 37,717 hours, 32,963 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Frames 20-21 S2l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 2L GOUGED BETWEEN FR 20-21-C/A-REMOVED AND REPLACED GOUGED STGR 2L BETWEEN FRAMES 19-24 IAW EMB 145 SRM 51-40-02
